ophthalmologist-icon
Blurred vision
At first redness of right eye was a problem. Then consulted to a eye specialist and prednisolone acetate and atropine sulphate was prescribed. I was said that I may have blurred vision temporarily .After 8-9 days redness disappeared but it's 8 days when I last used drops. But my right eye is still having blurred vision. What should I do now or how many days it may take to return to a normal vision? Thanks in anticidpation.
73 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It could be due to atropine. It will go away within few weeks. If it doesnt even after 3 weeks kindly consult.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Wait for 1-2weeks. It might take 2-3weeks. If vision is blurred even after that period please see doctor again. You might need retina evaluation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.